# SDR USAA050003

- Difficulty date: January 7, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 54,857 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.750 INCH, STATION 74-2 AT STRINGER 19R.  INSTALLED DOUBLER IAW 53-00-01.  (M)
